MathSciNet Relay Station
MathSciNet bibliographic data
MR125544 (23 #A2845) 53.74
Friedman, Avner Local isometric imbedding of Riemannian manifolds with indefinite metrics. J. Math. Mech. 10 1961 625–649.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement